# SDR AALA20091217JFK01

- Difficulty date: December 16, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 25,452 hours, 8,733 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Part serial: 908
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP INDICATOR DISPLAYED A SPLIT WHEN FLAPS SELECTED TO 15, 25 AND 30 DEGREES.  CREW REPORTED THAT AFTER 5 TO 10 MINUTES INDICATORS WOULD AGREE.  AN ALERT 8 WAS DECLARED.  NO EICAS MESSAGE OR ANNUNCIATOR LIGHTS ILLUMINATED AT ANY TIME.  FOUND FLAP INDICATOR FAULTY.  REPLACED INDICATOR.  ALL CHECKED NORMAL.
